Thread: Kadcyla rash
View Single Post
Old 09-06-2017, 04:02 AM   #5
Juls
Senior Member
 
Join Date: Mar 2014
Location: UK
Posts: 541
Re: Kadcyla rash

Hi Ariana

Thanks for info.

I was on Herceptin and Perjeta trial for 19 months until Dec 2015. Unfortunately bone met found so had to come off trial. Moved to Xeloda for a year until it stopped working in Jan 2017.

Got into new trial with Kadcyla & immunotherapy ( or placebo) in March. Because its a trial I have Ct's every 6 weeks. Just had Ct a few days before rash appeared. Doctor had a look & didn't seem over concerned. Next cycle is tomorrow so will mention rash again.

I think I read on the Kadcyla drug site that a rash is a fairly common side effect on Kadcyla. The other Ladies and I have noticed that the side effects on Kadcyla seem to come and go. Some cycles we are tired, others its nausea or flu like symptoms. So far no side effect is consistent!
In general we have all been good on it! Long may that last.

How have you found it?

Hope all goes well on Monday.

Juls
Juls is offline   Reply With Quote